# SDR 2013FA0000313

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 27,719 hours
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL PRE-FLIGHT AND RUN-UP SYSTEM CHECKS HAD BEEN NORMAL, AND ALL SYSTEMS HAD BEEN OPERATING NORMALLY FOR ALL PREVIOUS LEGS OF THE FLIGHT.  ON APPROACH REDUCED THE POWER TO APPROX 600 LBS OF TORQUE PER SIDE TO SLOW DOWN TO FOLLOW PRECEDING TRAFFIC.  THE AUTOFEATHER WAS ARMED AND THE DESCENT CHECKLIST CONFIRMING THIS HAD ALREADY BEEN COMPLETED.  WHEN THE POWER REACHED 600 LBS, THE NR 2 ENGINE STARTED TO CYCLE IN AND OUT OF AUTOFEATHER AS IT WOULD DO WHEN TESTING THE AUTOFEATHER ON THE GROUND.  BUMPED THE POWER UP TO ABOUT 1000 LBS OF TORQUE PER SIDE, TURNED THE AUTOFEATHER OFF AND LEFT IT OFF FOR THE REMAINDER OF THE FLIGHT.  LANDING WAS UNEVENTFUL.
